EconPapers    
Economics at your fingertips  
 

On Convergence of Fixed Points in Fuzzy Metric Spaces

Yonghong Shen, Dong Qiu and Wei Chen

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We mainly focus on the convergence of the sequence of fixed points for some different sequences of contraction mappings or fuzzy metrics in fuzzy metric spaces. Our results provide a novel research direction for fixed point theory in fuzzy metric spaces as well as a substantial extension of several important results from classical metric spaces.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/135202.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/135202.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:135202

DOI: 10.1155/2013/135202

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:135202